# SDR AALA20100217TUL11

- Difficulty date: February 17, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 59,665 hours, 30,614 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - INFLIGHT LGA-DFW.  CREW REPORTED NUMBER 2 ENGINE N1, N2 AND EPR HAD ROLLED BCAK.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  REPLACED ENGINE FUEL CONTROL AND FUEL PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
